{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,28]],"date-time":"2026-08-28T18:46:25Z","timestamp":1787942785634,"version":"build-2784847793"},"reference-count":10,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,3,25]]},"DOI":"10.7759\/cureus.81135","type":"journal-article","created":{"date-parts":[[2025,3,25]],"date-time":"2025-03-25T09:38:16Z","timestamp":1742895496000},"source":"Crossref","is-referenced-by-count":2,"title":["Vancomycin-Induced Severe Neutropenia in a Patient With Osteomyelitis: A Case Report"],"prefix":"10.7759","author":[{"given":"Imad","family":"Majeed","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Zaraq R","family":"Khan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Julie","family":"Harting","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Lyndsey","family":"Armes","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Forest W","family":"Arnold","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1592\/phco.21.15.1233.33901","article-title":"Biopsy-proved acute tubulointerstitial nephritis and toxic epidermal necrolysis associated with vancomycin","volume":"21","author":"Hsu SI","year":"2001","unstructured":"Hsu SI. Biopsy-proved acute tubulointerstitial nephritis and toxic epidermal necrolysis associated with vancomycin. Pharmacotherapy. 2001, 21:1233-9. 10.1592\/phco.21.15.1233.33901","journal-title":"Pharmacotherapy"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.12659\/AJCR.909956","article-title":"Agranulocytosis induced by vancomycin. Case report and literature review","volume":"19","author":"di Fonzo H","year":"2018","unstructured":"di Fonzo H, Villegas Gutsch M, Castroagudin A, Cabrera MV, Mazzei ME, Rueda D. Agranulocytosis induced by vancomycin. Case report and literature review. Am J Case Rep. 2018, 19:1053-6. 10.12659\/AJCR.909956","journal-title":"Am J Case Rep"},{"key":"ref3","doi-asserted-by":"crossref","DOI":"10.21307\/immunohematology-2019-103","article-title":"Drug-induced immune neutropenia\/agranulocytosis","volume":"30","author":"Curtis BR","year":"2014","unstructured":"Curtis BR. Drug-induced immune neutropenia\/agranulocytosis. Immunohematology. 2014, 30:95-101.","journal-title":"Immunohematology"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1345\/aph.1G436","article-title":"Epidemiology of vancomycin-induced neutropenia in patients receiving home intravenous infusion therapy","volume":"40","author":"Pai MP","year":"2006","unstructured":"Pai MP, Mercier RC, Koster SA. Epidemiology of vancomycin-induced neutropenia in patients receiving home intravenous infusion therapy. Ann Pharmacother. 2006, 40:224-8. 10.1345\/aph.1G436","journal-title":"Ann Pharmacother"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/j.clinthera.2009.09.010","article-title":"Tolerability of teicoplanin in 117 hospitalized adults with previous vancomycin-induced fever, rash, or neutropenia: a retrospective chart review","volume":"31","author":"Hung YP","year":"2009","unstructured":"Hung YP, Lee NY, Chang CM, et al.. Tolerability of teicoplanin in 117 hospitalized adults with previous vancomycin-induced fever, rash, or neutropenia: a retrospective chart review. Clin Ther. 2009, 31:1977-86. 10.1016\/j.clinthera.2009.09.010","journal-title":"Clin Ther"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.12659\/AJCR.931647","article-title":"Neutropenia, thrombocytopenia, and eosinophilia: an unusual triad in a patient on long-term vancomycin therapy","volume":"22","author":"Lintel H","year":"2021","unstructured":"Lintel H, Saffaf M. Neutropenia, thrombocytopenia, and eosinophilia: an unusual triad in a patient on long-term vancomycin therapy. Am J Case Rep. 2021, 22:e931647. 10.12659\/AJCR.931647","journal-title":"Am J Case Rep"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.4172\/2332-0877.1000336","article-title":"Vancomycin-induced neutropenia associated with fever: similarities between two immune-mediated drug reactions","volume":"5","author":"Shaukat A","year":"2017","unstructured":"Shaukat A, Al Maslamani M, Rafiqui S. Vancomycin-induced neutropenia associated with fever: similarities between two immune-mediated drug reactions. J Infect Dis Ther. 2017, 5:336. 10.4172\/2332-0877.1000336","journal-title":"J Infect Dis Ther"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.3390\/pharmacy12010038","article-title":"Two cases of vancomycin-induced neutropenia","volume":"12","author":"Ganaja K","year":"2024","unstructured":"Ganaja K, Scoular S, Hemmer S. Two cases of vancomycin-induced neutropenia. Pharmacy (Basel). 2024, 12:38. 10.3390\/pharmacy12010038","journal-title":"Pharmacy (Basel)"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1345\/aph.1Q467","article-title":"Severe neutropenia following a prolonged course of vancomycin that progressed to agranulocytosis with drug reexposure","volume":"46","author":"Duff JM","year":"2012","unstructured":"Duff JM, Moreb JS, Muwalla F. Severe neutropenia following a prolonged course of vancomycin that progressed to agranulocytosis with drug reexposure. Ann Pharmacother. 2012, 46:e1. 10.1345\/aph.1Q467","journal-title":"Ann Pharmacother"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1016\/s0163-4453(05)80002-7","article-title":"High incidence of vancomycin-associated leucopenia and neutropenia in a cardiothoracic surgical unit","volume":"22","author":"Morris A","year":"1991","unstructured":"Morris A, Ward C. High incidence of vancomycin-associated leucopenia and neutropenia in a cardiothoracic surgical unit. J Infect. 1991, 22:217-23. 10.1016\/s0163-4453(05)80002-7","journal-title":"J Infect"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/347643-vancomycin-induced-severe-neutropenia-in-a-patient-with-osteomyelitis-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,3,25]],"date-time":"2025-03-25T09:38:18Z","timestamp":1742895498000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/347643-vancomycin-induced-severe-neutropenia-in-a-patient-with-osteomyelitis-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,3,25]]},"references-count":10,"URL":"https:\/\/doi.org\/10.7759\/cureus.81135","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,3,25]]}}}